Hostname: page-component-5d59c44645-klj7v Total loading time: 0 Render date: 2024-02-26T14:04:32.092Z Has data issue: false hasContentIssue false

Independence of strong partition relation for small cardinals, and the free-subset problem

Published online by Cambridge University Press:  12 March 2014

Saharon Shelah*
Affiliation:
Hebrew University of Jerusalem, Jerusalem, Israel

Abstract

We prove the independence of a strong partition relation on ℵω, answering a question of Erdös and Hajnal. We then give an almost complete answer to the free subset problem.

Type
Research Article
Copyright
Copyright © Association for Symbolic Logic 1980

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

References

REFERENCES

[Eh 1]Erdös, P. and Hajnal, A., Unsolved problems in set theory, U.C.L.A. Symposium, 1967; (Scott, , Editor), Proceedings of Symposia in Pure Mathematics, Vol. XII, Part I, American Mathematical Society, Providence, R.I., 1971, pp. 1748.Google Scholar
[EH 2]Erdös, P. and Hajnal, A., Unsolved and solved problems in set theory, Tarski 70th Birthday Symposium, Berkeley, 1971 (Henkin, , Editor), Proceedings of Symposia in Pure Mathematics, Vol. XXV, American Mathematical Society, Providence, R.I., 1974, pp. 269288.Google Scholar
[EH 3]Erdös, P. and Hajnal, A., On a problem of B. Jonsson, Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 14 (1966), pp. 1923.Google Scholar
[EHMR]Erdös, P., Hajnal, A., Mate, A. and Rado, R., Partition calculus (to appear).Google Scholar
[D]Devlin, K., Some weak versions of large cardinal axioms, Annals of Mathematical Logic, vol. 5 (1973), pp. 291325.CrossRefGoogle Scholar
[DP]Devlin, K. and Paris, J., More on the free subset problem, Annals of Mathematical Logic, vol. 5 (1973), pp. 327336.CrossRefGoogle Scholar